UM

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Differential and difference equations for recurrence coefficients of orthogonal polynomials with hypergeometric weights and Bäcklund transformations of the sixth Painlevé equation Journal article
Random Matrices: Theory and Application, 2020
Authors:  Hu,Jie;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Bäcklund transformations  Discrete orthogonal polynomials  Hypergeometric weights  Painlevé VI  
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations  
Orthogonal polynomials, asymptotics, and Heun equations Journal article
Journal of Mathematical Physics, 2019,Volume: 60,Issue: 11
Authors:  Chen,Yang;  Filipuk,Galina;  Zhan,Longjun
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Orthogonal Polynomials, Asymptotics and Heun Equations Journal article
arXiv, 2019
Authors:  Yang Chen;  Galina Filipuk;  Longjun Zhan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/22
Random Matrices, Painlev'e Equations, Integrable Systems in Orthogonal Polynomials and Related Topics - Part II Preface Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2018,Volume: 7,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/31
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442-2465
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic expansions  difference equations  discrete Painlevé equations  orthogonal polynomials  singularity confinement  
Nonlinear difference equations arising from the generalized Stieltjes‐Wigert and q‐Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442–2465
Authors:  Hongmei Chen;  Galina Filipuk;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/03
Asymptotic Expansions  Singularity Confinement  Difference Equations  Discrete Painlevé Equations  Orthogonal Polynomials  
Random Matrices, Painleve Equations, Integrable Systems in Orthogonal Polynomials and Related Topics Journal article
RANDOM MATRICES-THEORY AND APPLICATIONS, 2017,Volume: 6,Issue: 4
Authors:  Chen, Yang;  Filipuk, Galina;  Rebocho, Maria das Neves
Favorite |  | TC[WOS]:2 TC[Scopus]:0 | Submit date:2018/10/30
Nonlinear difference equations for the generalized little q-laguerre polynomials Journal article
Journal of Difference Equations and Applications, 2017,Volume: 23,Issue: 12,Page: 1943-1973
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Asymptotic expansions  Difference equations  Orthogonal polynomials  Singularity confinement